MAUDE Adverse Event Report: HOLOGIC, INC AFFIRM PRONE BIOPSY SYSTEM, 3D; BREAST BIOPSY SYSTEM

HOLOGIC, INC AFFIRM PRONE BIOPSY SYSTEM, 3D; BREAST BIOPSY SYSTEM
Model Number PBX-SYS-AFFIRM-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As of today the investigation is still in process.A follow up will be submitted as needed.
 
Event or Problem Description
It was reported that during a biopsy exam, the c-arm released while the needle was in the patient's breast.No injury reported.The patient did not require additional patient care than the normal patient care post vacuum biopsy.
 
Additional Manufacturer Narrative
As of today the investigation is still in-process.We are awaiting the final resolution and part return for evaluation.A supplement will be filed as needed.
 
Event or Problem Description
The field engineer worked with technical support and it was determined that the detent bracket, dc motor, and spring needed to be replaced.Once this was completed the system was working as intended.

Brand Name
AFFIRM PRONE BIOPSY SYSTEM, 3D
Common Device Name
BREAST BIOPSY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key7784630
Report Number1220984-2018-00135
Device Sequence Number136249
Product Code IZH
UDI-Device Identifier15420045506510
UDI-Public15420045506510
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K153486
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPBX-SYS-AFFIRM-3D
Device Catalogue NumberPBX-SYS-AFFIRM-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2018
Supplement Date Received by Manufacturer07/19/2018
10/03/2018
Initial Report FDA Received Date08/15/2018
Supplement Report FDA Received Date09/12/2018
10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1